# SDR USAASB02020

- Difficulty date: January 24, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043229
- Condition: Corroded
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS ON THE EXTERIOR FUSELAGE INOPERATIVE.  MAINTENANCE CLEANED BOTH AFT OVERWING EMERGENCY LIGHT SOCKETS AND RELAMPED BOTH BULBS (P/N 1619) PER MM.  OPERATIONAL CHECK GOOD.  (M)
